Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS North Platte, NE

June 3, 2014Blaine County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 5:11 PM CDT for Blaine County, Thomas County, Nebraska. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 5:11 PM CDT (22:11 UTC)
Expired
Jun 3, 2014, 6:00 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Blaine County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 43 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:14 PM CDTTORNADO4 E Thedford, NERELAYED TO NAWAS BY A TRAINED SPOTTER OF A RAIN WRAPPED TORNADO
Jun 3, 5:20 PM CDTHAIL 1.758 E Thedford, NETIME ESTIMATED BY RADAR
Jun 3, 5:20 PM CDTHAIL 2Purdum, NE
Jun 3, 5:27 PM CDTTSTM WND DMG1 W Halsey, NESTRONG WINDS UPROOTED SEVERAL TREES AND DOWNED LARGE TREE LIMBS AT THE NEBRASKA NATIONAL FOREST WEST OF HALSEY. THE WINDS DESTROYED AN EMPTY...OLDER MOBILE HOME AND THE ROOF OF A HOME SUSTAINED DAMAGE FROM A TREE THAT WAS UPROOTED AND FELL.
Jun 3, 6:10 PM CDTTSTM WND GST 603 Wnw Brewster, NEESTIMATED WIND GUSTS OF 60 MPH AT AN ESTIMATED TIME OF 610 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS53 KLBF 032211
SVRLBF
NEC009-171-032300-
/O.NEW.KLBF.SV.W.0061.140603T2211Z-140603T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
511 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 600 PM CDT

* AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF THEDFORD TO 6 MILES WEST OF
  HALSEY TO 11 MILES SOUTHWEST OF HALSEY...AND MOVING EAST AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BREWSTER...HALSEY...PURDUM...DUNNING...HAWLEY FLATS...LINSCOTT AND
  MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 131 AND 156.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 213 AND 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9968 4191 9969 4174 9969 4174 10056
      4193 10054 4209 10056
TIME...MOT...LOC 2211Z 270DEG 35KT 4204 10038 4192 10032
          4181 10040

HAIL...1.75IN
WIND...70MPH

$$

MASEK
1 follow-up statement
937 
WWUS53 KLBF 032232
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT TUE JUN 3 2014

NEC171-032242-
/O.CAN.KLBF.SV.W.0061.000000T0000Z-140603T2300Z/
THOMAS NE-
532 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4191 9969 4174 9969 4174 10026 4198 10024
      4209 10017 4208 9968
TIME...MOT...LOC 2232Z 272DEG 39KT 4198 9995 4188 9999
          4180 10006

$$

NEC009-032300-
/O.CON.KLBF.SV.W.0061.000000T0000Z-140603T2300Z/
BLAINE NE-
532 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLAINE COUNTY
UNTIL 600 PM CDT...

AT 531 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BREWSTER TO 6 MILES NORTHEAST OF
DUNNING TO DUNNING...AND MOVING EAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BREWSTER...LINSCOTT AND MILBURN DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 229 AND 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4191 9969 4174 9969 4174 10026 4198 10024
      4209 10017 4208 9968
TIME...MOT...LOC 2232Z 272DEG 39KT 4198 9995 4188 9999
          4180 10006

HAIL...1.75IN
WIND...70MPH

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:09 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 3, 5:09 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CDT TUE JUN 3 2014

.SYNOPSIS...
ISSUED AT 329 PM CDT TUE JUN 3 2014

A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN
CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY.
WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL
SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF
STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT
TIMES FOR RAINFALL.

&&

.UPDATE...
ISSUED AT 509 PM CDT TUE JUN 3 2014

UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE
THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS.
CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO
WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO
MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE
CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING
DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION.

ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING
SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL
WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH
MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE
AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE
ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE
FOR THUNDERSTORMS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON
THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST
SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC
HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE
STORM DEVELOPMENT.

IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO
NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE
HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION
DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB
DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL
BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY
ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO
-6 C.

ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH
ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN.
INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND
40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS
THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE
EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN.

THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS
MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST
FRIDAY WHERE UPPER 60S SHOULD PREVAIL.

FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST
AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS.
A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE
POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY
AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN
HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND
THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP
THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE
ADDITIONAL TSTMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 113 PM CDT TUE JUN 3 2014

BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY
AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND
EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE
TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE
EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR
AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN.
OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT
WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING
HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE
AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...MASEK
LONG TERM...CDC
AVIATION...MASEK
Hazardous weather outlook, Jun 3, 3:33 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT TUE JUN 3 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-042045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND
MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING
WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND
THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH
ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY
THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 3, 4:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NW BURWELL              41.78N 99.13W
06/03/2014  E1.50 INCH       GARFIELD           NE   PUBLIC

0425 PM     HAIL             MULLEN                  42.04N 101.04W
06/03/2014  M2.00 INCH       HOOKER             NE   EMERGENCY MNGR

0441 PM     HAIL             9 ENE BURWELL           41.83N 98.97W
06/03/2014  E1.00 INCH       GARFIELD           NE   TRAINED SPOTTER

&&

JGOMEZ
Local storm report, Jun 3, 4:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HAIL             CODY                    42.94N 101.25W
06/03/2014  M1.00 INCH       CHERRY             NE   PUBLIC

0600 AM     HAIL             CODY                    42.94N 101.25W
06/03/2014  E1.75 INCH       CHERRY             NE   PUBLIC

            DELAYED REPORT...TIME ESTIMATED FROM RADAR

0600 AM     HAIL             3 E PURDUM              42.07N 100.20W
06/03/2014  E1.00 INCH       BLAINE             NE   PUBLIC

            NICKEL TO QUARTER SIZE, TIME ESTIMATED BY RADAR

1120 AM     HAIL             6 N VALENTINE           42.96N 100.55W
06/03/2014  M1.00 INCH       CHERRY             NE   LAW ENFORCEMENT

1140 AM     HAIL             13 E VALENTINE          42.87N 100.29W
06/03/2014  E1.75 INCH       CHERRY             NE   PUBLIC

1205 PM     HAIL             10 N AINSWORTH          42.69N 99.86W
06/03/2014  M0.88 INCH       BROWN              NE   FIRE DEPT/RESCUE

1205 PM     HAIL             12 N AINSWORTH          42.72N 99.86W
06/03/2014  E1.00 INCH       BROWN              NE   PUBLIC

            HAIL IS COVERING THE GROUND

1215 PM     TORNADO          1 NW BASSETT            42.59N 99.55W
06/03/2014                   ROCK               NE   STORM CHASER

            AN UNCONFIRMED REPORT OF A BRIEF TORNADO 1 TO 1 1/2 MILES
            NORTHWEST OF BASSETT BY STORM CHASER.

1218 PM     HAIL             11 N AINSWORTH          42.71N 99.86W
06/03/2014  M1.50 INCH       BROWN              NE   FIRE DEPT/RESCUE

1230 PM     TORNADO          1 W BASSETT             42.58N 99.56W
06/03/2014                   ROCK               NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO AROUND 1230 PM RELAYED
            BY EM DOUG FOX.

1230 PM     HAIL             7 N BASSETT             42.68N 99.54W
06/03/2014  M1.75 INCH       ROCK               NE   TRAINED SPOTTER

            WIND SPEEDS ESTIMATED 55 TO 60 MPH

1245 PM     HAIL             SE STUART               42.60N 99.14W
06/03/2014  E1.75 INCH       HOLT               NE   PUBLIC

1245 PM     HAIL             4 N NEWPORT             42.66N 99.33W
06/03/2014  E1.75 INCH       ROCK               NE   PUBLIC

1245 PM     TSTM WND DMG     7 N BASSETT             42.68N 99.54W
06/03/2014                   ROCK               NE   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED REPORT FROM BASSETT FIREMAN OF
            WIND DAMAGE FROM 7 MILES NORTH OF BASSETT EAST SOUTHEAST
            OF NEWPORT ABOUT 15 MILES OF DAMAGE. REPORTS OF GRAIN
            BINS, PIVOTS AND POWER LINES DOWN.

1246 PM     TSTM WND GST     NEWPORT                 42.60N 99.33W
06/03/2014  M100 MPH         ROCK               NE   FIRE DEPT/RESCUE

            REPORT OF 80 TO 100 MPH WINDS REPORTED.

1246 PM     HAIL             NEWPORT                 42.60N 99.33W
06/03/2014  M1.75 INCH       ROCK               NE   FIRE DEPT/RESCUE

0100 PM     TSTM WND DMG     STUART                  42.60N 99.14W
06/03/2014                   HOLT               NE   PUBLIC

            ALL WINDOWS ON NORTH SIDE OF NURSING HOME IN STUART ARE
            BROKEN.

0100 PM     HAIL             5 W ATKINSON            42.53N 99.07W
06/03/2014  M1.00 INCH       HOLT               NE   TRAINED SPOTTER

0107 PM     HAIL             ATKINSON                42.53N 98.98W
06/03/2014  M1.75 INCH       HOLT               NE   TRAINED SPOTTER

0110 PM     HAIL             ATKINSON                42.53N 98.98W
06/03/2014  M1.75 INCH       HOLT               NE   CO-OP OBSERVER

0110 PM     TSTM WND DMG     STUART                  42.60N 99.14W
06/03/2014                   HOLT               NE   CO-OP OBSERVER

            SEMI TRUCK BLOWN OVER, HAIL KNOCKED OUT WINDOWS

0110 PM     HAIL             6 N EMMET               42.56N 98.81W
06/03/2014  E1.75 INCH       HOLT               NE   PUBLIC

0120 PM     HAIL             S NEWPORT               42.60N 99.33W
06/03/2014  E1.75 INCH       ROCK               NE   PUBLIC

0135 PM     HAIL             1 NE PAGE               42.41N 98.40W
06/03/2014  E1.75 INCH       HOLT               NE   PUBLIC

0300 PM     TSTM WND DMG     STUART                  42.60N 99.14W
06/03/2014                   HOLT               NE   FIRE DEPT/RESCUE

            STUART FIRE CHIEF REPORTED NUMEROUS LARGE TREES DOWN IN
            STUART PARK.

0359 PM     HAIL             15 NNW TAYLOR           41.97N 99.49W
06/03/2014  E1.00 INCH       LOUP               NE   PUBLIC

0410 PM     HAIL             NW BURWELL              41.78N 99.13W
06/03/2014  E1.50 INCH       GARFIELD           NE   PUBLIC

0410 PM     TSTM WND GST     5 N TAYLOR              41.84N 99.38W
06/03/2014  E60.00 MPH       LOUP               NE   PUBLIC

            ESTIMATED WIND GUST OF 60 MPH.

0424 PM     HAIL             BURWELL                 41.78N 99.13W
06/03/2014  E1.00 INCH       GARFIELD           NE   LAW ENFORCEMENT

            60 MPH WIND ESTIMATED ALSO

0424 PM     TSTM WND GST     BURWELL                 41.78N 99.13W
06/03/2014  E60.00 MPH       GARFIELD           NE   TRAINED SPOTTER

            WIND BLOWING AT LEAST 60 MPH WITH TREES BENDING OVER AND
            HAIL JUST BEGINNING TO FALL. A DARK LOWERING OF CLOUDS
            WAS NOTED TO THE SOUTH.

0425 PM     HAIL             MULLEN                  42.04N 101.04W
06/03/2014  M2.00 INCH       HOOKER             NE   EMERGENCY MNGR

0425 PM     HAIL             MULLEN                  42.04N 101.04W
06/03/2014  M2.00 INCH       HOOKER             NE   FIRE DEPT/RESCUE

            MEASURED 2-1/4 INCH

0430 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.00 INCH       THOMAS             NE   LAW ENFORCEMENT

0431 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.75 INCH       THOMAS             NE   LAW ENFORCEMENT

0434 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.75 INCH       THOMAS             NE   LAW ENFORCEMENT

            COVERING THE GROUND

0441 PM     HAIL             9 ENE BURWELL           41.83N 98.97W
06/03/2014  E1.00 INCH       GARFIELD           NE   TRAINED SPOTTER

0445 PM     HAIL             7 W ERICSON             41.78N 98.81W
06/03/2014  E1.75 INCH       GARFIELD           NE   LAW ENFORCEMENT

            STRONG WINDS WERE ROCKING THE POLICE CRUISER ALSO.

&&

CCOLE
Local storm report, Jun 3, 4:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 N SENECA              42.09N 100.83W
06/03/2014  E1.00 INCH       THOMAS             NE   PUBLIC

&&

JGOMEZ
Local storm report, Jun 3, 5:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     THEDFORD                41.98N 100.57W
06/03/2014  M63 MPH          THOMAS             NE   AWOS

&&

CCOLE
Local storm report, Jun 3, 5:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             2 SE ERICSON            41.76N 98.65W
06/03/2014  M1.75 INCH       WHEELER            NE   TRAINED SPOTTER

            TREE BRANCHES BROKEN FROM THE HAIL AND WIND, HAIL LASTED
            APPROX. 15 MINS.

&&

SNIVELY
Local storm report, Jun 3, 5:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             6 S ASHBY               41.94N 101.93W
06/03/2014  E1.00 INCH       GRANT              NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:54 AM CDTSevere Thunderstorm WarningLBFCherry36 min
Jun 3, 11:13 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha47 min
Jun 3, 11:59 AM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock46 min
Jun 3, 12:41 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock49 min
Jun 3, 1:16 PM CDTSevere Thunderstorm WarningLBFHolt44 min
Jun 3, 2:49 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt25 min
Jun 3, 3:47 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock58 min
Jun 3, 3:58 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas47 min
Jun 3, 4:08 PM CDTSevere Thunderstorm WarningLBFBrown, Rock52 min
Jun 3, 4:18 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler42 min
Jun 3, 4:32 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas43 min
Jun 3, 4:42 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas48 min
Jun 3, 4:53 PM CDTSevere Thunderstorm WarningLBFWheeler39 min
Jun 3, 4:57 PM CDTSevere Thunderstorm WarningLBFCherry, Grant48 min
Jun 3, 5:24 PM CDTSevere Thunderstorm WarningLBFBrown, Rock51 min
Jun 3, 5:54 PM CDTSevere Thunderstorm WarningLBFBlaine, Garfield, Loup51 min
Jun 3, 5:57 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln63 min
Jun 3, 6:05 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler40 min
Jun 3, 6:10 PM CDTSevere Thunderstorm WarningLBFGarden, Grant30 min
Jun 3, 6:20 PM CDTSevere Thunderstorm WarningLBFCuster55 min
Jun 3, 6:41 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler49 min
Jun 3, 6:47 PM CDTSevere Thunderstorm WarningLBFGarden58 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.